# SDR AALA996031

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 59306431
- Condition: Discharged
- Location: Fwd/Aft Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJC - EMERGENCY BATTERY PACKS ON FORWARD GALLEY AND AFT GALLEY INOPERATIVE.  REMOVED AND REPLACED BATTERY PACKS ON FORWARD GALLEY AND AFT GALLEY.  OPS CHECK GOOD.  (M)
